# SDR USAA2014012400011

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 44,100 hours, 16,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L DOOR HARD TO CLOSE.  MX COMPLETED REPLACEMENT OF LT FWD ENTRY DOOR UPPER HINGE FITTING & DVI INSPECTION IAW AMM 05-29-200-001B.   OPERATIONAL CHECK OF DOOR, EMERGENCY LIGHTS & CHECK OF SLIDE ARM, DISARM LIGHTS ALL CHECKED GOOD IAW AMM 52-11-11-400-003A.
